Show simple item record

dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorGago Álvarez, Silvia
dc.contributor.authorGarriga Valle, Ernest
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2010-07-20T12:33:53Z
dc.date.available2010-07-20T12:33:53Z
dc.date.created2010-04-15
dc.date.issued2010-04-15
dc.identifier.citationFiol, M. A.; Gago, S.; Garriga, E. A simple proof of the spectral excess theorem for distance-regular graphs. "Linear algebra and its applications", 15 Abril 2010, vol. 432, núm. 9, p. 2418-2422.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/8284
dc.description.abstractThe spectral excess theorem provides a quasi-spectral characterization for a (regular) graph Γ with d+1 distinct eigenvalues to be distance-regular graph, in terms of the excess (number of vertices at distance d) of each of its vertices. The original approach, due to Fiol and Garriga in 1997, was obtained by using a local approach, so giving a characterization of the so-called pseudo-distance-regularity around a vertex. In this paper we present a new simple projection method based in a global point of view, and where the mean excess plays an essential role.
dc.format.extent5 p.
dc.language.isoeng
dc.publisherElsevier
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshSpectrum analysis
dc.subject.lcshGraph theory
dc.subject.lcshPolynomials
dc.subject.lcshAlgebras, Linear
dc.subject.lcshEigenvalues
dc.titleA simple proof of the spectral excess theorem for distance-regular graphs
dc.typeArticle
dc.subject.lemacAnàlisi espectral
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacPolinomis
dc.subject.lemacÀlgebra lineal
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.laa.2009.07.030
dc.relation.publisherversionhttp://linkinghub.elsevier.com/retrieve/pii/S0024379509003929
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac2191336
dc.description.versionPostprint (published version)
local.citation.authorFiol, M. A.; Gago, S.; Garriga, E.
local.citation.publicationNameLinear algebra and its applications
local.citation.volume432
local.citation.number9
local.citation.startingPage2418
local.citation.endingPage2422


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain